# SDR DL777080397

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 36,278 hours, 5,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146W63501
- Condition: Dented
- Location: Bs 1640- 1650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS TWO DENTS/GOUGES LOCATED BETWEEN STA 1630 AND 1650 AT S-32R.  CUTOUT DAMAGED SKIN AND INSTALLED REPAIR.
